Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singularities of Harmonic Maps


Author: Robert M. Hardt
Journal: Bull. Amer. Math. Soc. 34 (1997), 15-34
MSC (1991): Primary 58E20; Secondary 35J45, 35J50
MathSciNet review: 1397098
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article surveys research on the existence, structure, behavior, and asymptotics of singularities of harmonic maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 58E20, 35J45, 35J50

Retrieve articles in all journals with MSC (1991): 58E20, 35J45, 35J50


Additional Information

Robert M. Hardt
Affiliation: Rice University\ P.O. Box 1892\ Houston, TX 77251
Email: hardt@rice.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-97-00692-7
PII: S 0273-0979(97)00692-7
Received by editor(s): May 23, 1996
Additional Notes: Partially supported by the NSF
Article copyright: © Copyright 1997 American Mathematical Society